# SDR FXG2007F00001

- Difficulty date: February 1, 2007
- Submitted: March 5, 2007
- Operation: Air carrier
- Aircraft: N1110J
- Make and model: Emb EMB-120FC
- Aircraft serial: 120110
- Engine: Pwa PW118
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bushing
- Part number: 19559
- Condition: Tight
- Location: Lt Mlg
- Part time: 750 cycles
- Component: Drag Strut, Messier
- Component part number: 280860
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON GEAR RETRACTION RED GEAR LIGHTS A AND B REMAINED ON AND LT MAIN GEAR DOOR WOULD NOT SHUT.  MAINTENANCE INVESTIGATION REVELED THAT THE PN 19659 BUSHINGS IN BOTH THE LT AND RT UP-LOCK HOOK SUPPORT ASSY.  PN 19552 WERE AT MINIMUM OVERHAUL TOLERANCES.  IN COLD TEMPERATURES (-35F TO -40F) THESE CLEARANCES WERE TOO TIGHT.  BUSHINGS WERE REAMED TO THE UPPER O/H CLEARANCE LIMITS.  ASSY REASSEMBLED AND OPERATIONALY CHECKED.  AC RETURNED TO SERVICE WITH NO ADDITIONAL PROBLEMS.  (K)
